# SDR ASAA0843673

- Difficulty date: October 7, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,795 hours, 30,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 2148
- Condition: Dented
- Location: Te Flap
- Component: Aft Flap
- Component part number: 6546434335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AFT FLAP HAS MULTIPLE DENTS ON THE UPPER SURFACE.  REMOVED DAMAGED AREAS, FABBED FILLERS AND DOUBLER, AND BONDED REPAIRS 2 EA IAW B737 400 SRM 51 70 10 REP 4.
